# SDR EIAA2010014

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SPAR AT F550/1512 HAS EXFOLIATION LIFTING UPPER SKIN.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER ECRA 471-57-272-2.
